# SDR ASAA2017032620273

- Difficulty date: March 26, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 36,163 hours, 10,541 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 693732478
- Part serial: D05180
- Condition: Failed
- Location: Temp Control
- Part time: 36,208 hours, 10,555 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLY DUCT IN FWD AND CONTROL CABIN INDICATED 100+ DEGREES.  INDICATION FLUCTUATED, NO ZONE TEMP LIGHTS.  ACFT GROUNDED.  REMOVED & REPLACED TEMP CONTROL MODULE P5-17 IAW AMM 21-61-15 & 401. CHECKED GOOD IAW AMM TASK 21-61-00-700-807-002. OPS NORMAL.
